MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8419
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (b)(4).The device was discarded and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system solution set leaked from the port closest to the patient.This occurred during ambulation, while the patient was receiving intravenous immunoglobulin (ivig) through a central line.The line was clamped, and the remaining ivig and attached normal saline (ns) line were removed.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
CLEARLINK/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore 73777 8
SN   737778
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23865180
Report Number9612057-2025-00146
Device Sequence Number5329814
Product Code FPA
UDI-Device Identifier00085412048956
UDI-Public(01)00085412048956
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C8419
Device Catalogue Number2C8419
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL LINE; IVIG; NORMAL SALINE
Patient SexUnknown